CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Equilibrium Solutions of Multiperiod Mean-Variance Portfolio Selection 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 4, 页码: 1716-1723
Authors:  Ni, Yuan-Hua;  Li, Xun;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:65/0  |  Submit date:2020/05/24
Portfolios  Optimal control  Nickel  Covariance matrices  Optimization  Indexes  Multiperiod mean-variance portfolio selection  stochastic linear-quadratic (LQ) control  time inconsistency  
MIXED EQUILIBRIUM SOLUTION OF TIME-INCONSISTENT STOCHASTIC LINEAR-QUADRATIC PROBLEM 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2019, 卷号: 57, 期号: 1, 页码: 533-569
Authors:  Ni, Yuan-Hua;  Li, Xun;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:55/0  |  Submit date:2019/12/13
time inconsistency  stochastic linear-quadratic optimal control  mean-field optimal control  forward-backward stochastic difference equation  equilibrium solution  
Time-Inconsistent Mean-Field Stochastic LQ Problem: Open-Loop Time-Consistent Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 9, 页码: 2771-2786
Authors:  Ni, Yuan-Hua;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:68/0  |  Submit date:2018/10/07
Forward-backward stochastic difference equation  mean-field theory  stochastic linear-quadratic optimal control  time inconsistency  
Time-Inconsistent Mean-Field Stochastic LQ Problem: Open-Loop Time-Consistent Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 9, 页码: 2771-2786
Authors:  Ni, Yuan-Hua;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:63/0  |  Submit date:2018/10/07
Forward-backward stochastic difference equation  mean-field theory  stochastic linear-quadratic optimal control  time inconsistency  
DELAYED OPTIMAL CONTROL OF STOCHASTIC LQ PROBLEM 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2017, 卷号: 55, 期号: 5, 页码: 3370-3407
Authors:  Ni, Yuan-Hua;  Yiu, Ka-Fai Cedric;  Zhang, Huanshui;  Zhang, Ji-Feng
Favorite  |  View/Download:56/0  |  Submit date:2018/07/25
stochastic linear-quadratic optimal control  transmission delay  forward-backward stochastic difference equation  convexity